# SDR ASOA2012072601978

- Difficulty date: July 19, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 26,300 hours, 18,993 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830-969
- Part time: 986,736 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9L SEAT TRACK SECTION FROM FS 830-969 HAS CORROSION.   REMOVED CORROSION  IAW 53-51-49-101-001-A01.    PERFORMED LPI TYPE 1, METHOD-C ON BLEND AREAS IAW SRM 53-51-49-101-001-A01 MAC NDT INSPECTION PROCEDURE PT-1, NO INDICATIONS NOTED.
